MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll autopulse platform was returned to zoll for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
During preventive maintenance, the autopulse platform (sn (b)(4) was displaying error message "system error, out of service, revert to manual cpr".
 
Additional Manufacturer Narrative
During preventive maintenance, the returned autopulse platform displayed system error, out of service, revert to manual cpr error message upon powering up the platform during functional testing.The fault was found to be due to the defective processor board.Further testing shows that the encoder drive shaft does not rotate smoothly, exhibits binding and resistance.The clutch plate required deburring.Following service, including replacement of the load plate cover, processor board, and deburring the clutch plate; the platform passed all testing criteria.Visual inspection was performed and a damaged load plate cover was observed.Initial functional testing could not be performed due to the error message displayed upon powering on the platform.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7329445
Report Number3010617000-2018-00333
Device Sequence Number1592259
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1